My Account
Type or paste your list here. Each item should be on a new line e.g. Milk Bread Eggs

Disprin (24 Piece)

€2.96 €0.12 each
1 in trolley
Remove?
1
Disprin

Details

300mg Dispersible Tablets Aspirin (acetylsalicylic acid) For fast relief of: Sore throat, Headache, Toothache, Period pain, Feverishness To relieve symptoms of Cold, Flu, Lumbago, Neuralgia

Features

  • Fast and effective

Brand

Disprin

Ingredients

Each Dispersible Tablet contains Aspirin (Acetylsalicylic Acid) 300mg, Each Dispersible Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour

Storage

Store below 25°C. Store in the original container to protect from light.

Safety Warning

THIS PRODUCT SHOULD NOT BE GIVEN TO CHILDREN UNDER 16 YEARS Do not take if you are allergic to aspirin, other non-steroidal anti-inflammatory drugs or to any of the ingredients listed below, if you are in last trimester of pregnancy or are breast-feeding, if you have liver or kidney problems, a stomach ulcer, heart failure or have a bleeding disorder. Consult your doctor if you suffer from asthma, have colitis or Crohn's disease, are in the first 6 months of pregnancy, have hypertension or are elderly. Do not exceed the stated dose. Prolonged use except under medical advice may be harmful. Take only when necessary. Please refer to leaflet enclosed for further information. KEEP OUT OF SIGHT AND REACH OF CHILDREN Do not use after the expiry date (EXP) shown on the carton and on the blister pack.

Disclaimer

Whilst we take care to ensure the product information displayed on our website is correct, our products and their associated recipes are subject to change. Therefore, you should always check product labels and not entirely rely on the details listed on this page. Customer quotas may apply.

Close
To ensure the best shopping experience, please use an up-to-date browser. Example: the latest versions of Chrome, Firefox, Safari or Microsoft Edge.